Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 839, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 20, 2011, 1:25 PM CDT for Montgomery County, Pike County, Arkansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2011, 1:25 PM CDT (18:25 UTC)
- Expired
- Aug 20, 2011, 1:46 PM CDT
- In force
- 21 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Montgomery County, AR, Pike County, AR
The radar
The Western Arkansas radar (KSRX), 117 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2238 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
799 WUUS54 KLZK 201825 SVRLZK ARC097-109-201900- /O.NEW.KLZK.SV.W.0839.110820T1825Z-110820T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 125 PM CDT SAT AUG 20 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL MONTGOMERY COUNTY IN WESTERN ARKANSAS... NORTH CENTRAL PIKE COUNTY IN SOUTHWEST ARKANSAS... * UNTIL 200 PM CDT * AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GAP MTN...OR 12 MILES SOUTHWEST OF MT IDA...AND MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... NORMAN... GAP MTN... HOPPER... FANCYHILL... CADDO GAP... BLACK SPRINGS... TWEEDLE MTN... STRAWN MTN... REDLAND MTN... MANFRED... FODDERSTACK MTN... BEARDON MTN... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3440 9354 3427 9375 3442 9387 3452 9372 TIME...MOT...LOC 1825Z 316DEG 5KT 3439 9373 $$ BJS
1 follow-up statement
268 WWUS54 KLZK 201846 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 146 PM CDT SAT AUG 20 2011 ARC097-109-201856- /O.CAN.KLZK.SV.W.0839.000000T0000Z-110820T1900Z/ MONTGOMERY AR-PIKE AR- 146 PM CDT SAT AUG 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PIKE AND SOUTH CENTRAL MONTGOMERY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3440 9354 3427 9375 3442 9387 3452 9372 TIME...MOT...LOC 1846Z 316DEG 5KT 3437 9371 $$ BJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:14 PM CDT, 11 minutes earlier.
Area forecast discussion, Aug 20, 1:14 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 114 PM CDT SAT AUG 20 2011 .AVIATION...DISCUSSION FOR 18Z TAFS MAINLY VFR CONDS EXPECTED. MVFR CIGS HAVE SCATTERED AT THE NRN SITES TODAY. ISO TO SCT STORMS SHOULD DVLP ACROSS THE STATE THIS AFTERNOON WITH THE BEST COVERAGE LIKELY IN NRN AR LATE IN THE AFTERNOON THROUGH LATE THIS EVENING. GIVEN UNCERTAINTY IN TIMING AND PLACEMENT OF STORMS...HAVE CONTINUED TO UTILIZE VCTS AND CB MENTION WILL LIKELY EVENTUALLY NEED SOME SORT OF TEMPO OR FM GP BTW 22Z-06Z FOR TSTORMS AT THE NRN 2 SITES. WINDS WILL BE RATHER VARIABLE THIS AFTERNOON BEFORE EVENTUALLY PREVAILING FROM THE SW AT THE SRN 4 SITES LATE TONIGHT. && .PREV DISCUSSION... /ISSUED 630 AM CDT SAT AUG 20 2011/ AVIATION... OVERALL VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. THIS MORNING PATCHY LIGHT FOG AROUND SUNRISE BUT WILL DISSIPATE QUICKLY AFTER SUNRISE. MIDDLE AND HIGH CLOUDS STREAMING OVER AR FROM CONVECTION OVER MO THIS MORNING WILL THIN A BIT THIS MORNING. WIND SHIFT TO THE NORTH AND GUSTY OVER NORTH AR AT KHRO AND KBPK DUE TO OUT FLOW BOUNDARY FROM CONVECTION AND A LIGHT SHOWER WILL BE POSSIBLE. WIND WILL LOWER OVER THE NORTH THEN BECOME E TO SE THEN S TO SW IN THE AFTERNOON 5 TO 12 KNOTS. SATURDAY CONVECTION MAINLY EXPECTED IN THE AFTERNOON TO EVENING WITH THE HEAT OF THE DAY...AND USED VCTS AND CB CLOUDS AT THIS TIME. UNCERTAINTY DOES EXIST IN THE LOCATION OF STORM FORMATION...WHILE SOME UPPER LEVEL ENERGY MAY MOVE ACROSS NORTHERN AR AND A BETTER CHANCE OF CONVECTION TO FORM IN THOSE AREAS. VFR CEILINGS TO ISOLATED MVFR CONDITIONS EXPECTED WITH STORMS. CENTRAL AND SOUTH AR WINDS ON SATURDAY WILL BE LIGHT E TO SE IN THE MORNING...BECOMING SE TO SW 5 TO 12 KNOTS IN THE AFTERNOON.(59) PREV DISCUSSION... /ISSUED 229 AM CDT SAT AUG 20 2011/ SHORT TERM...TODAY THROUGH TUESDAY UPPER RIDGE HAS SHIFTED EAST...WHICH WILL KEEP MUCH OF THE CWA DRY THROUGH THIS AFTERNOON...AND TEMPS WARMING TO THE UPPER 90S TO LOW 100S AT MANY LOCATIONS. SOME SPOTS ACROSS WRN AND SWRN AR COULD SEE TEMPS NEAR OR ABOVE 105 THIS AFTERNOON...WHILE AREAS THE FAR NE MAY ONLY SEE HIGHS IN THE MID 90S. THESE COOLER TEMPS ACROSS THE NERN COUNTIES WILL BE THE RESULT OF THE INCREASED PRECIP CHANCES AS AN UPPER DISTURBANCE SLIDES SE FROM MO. THIS DISTURBANCE IS ALREADY RESPONSIBLE FOR CONVECTIVE ACTIVITY ACROSS NE KS AND NW MO EARLY THIS MORNING...WITH INFLUENCE FROM THIS SAME COMPLEX POSSIBLE ACROSS THE FAR NERN COUNTIES THIS AFTERNOON. HUMIDITY LEVELS WILL ALSO REMAIN HIGH...WITH HEAT INDICES FOR THE SRN 2/3RDS OF THE CWA SEEING VALUES OVER 105 DEGREES. AS A RESULT...WILL CONTINUE WITH HEAT ADV THROUGH EARLY EVENING. OVERNIGHT...THE UPPER FLOW WILL BECOME MORE NWRLY ONCE AGAIN...WITH A FRONT SAGGING SOUTH TOWARDS AR. AS THIS FRONT DROPS SLOWLY SOUTH...WILL CONTINUE WITH CHANCE POPS FOR MUCH OF THE CWA...WITH THE FRONT PUSHING INTO PORTIONS OF CENTRAL AR BY SUN AFTERNOON BEFORE STALLING. WITH THE FRONT WASHING OUT ACROSS AR...WILL KEEP AT LEAST SOME CHANCES OF PRECIP THROUGH MON...WITH AFTERNOON PULSE TYPE CONVECTION POSSIBLE. MORE ORGANIZED NOCTURNAL CONVECTION MAY ALSO BE POSSIBLE WITH THE NW FLOW ALOFT. BY LATE IN THE PERIOD...THE UPPER RIDGE TO THE WEST WILL EXPAND A BIT FURTHER EAST ONCE AGAIN...WITH THE BEST POPS SHIFTING BACK TO THE NERN COUNTIES FOR TUE AND TUE NIGHT. TEMPS BEYOND THIS AFTERNOON WILL DROP BACK INTO THE 90S FOR MOST LOCATIONS...EVEN SOME UPPER 80S AS PRECIP AND CLOUD COVER RESTRICT AMPLE AFTERNOON HEATING. THESE SLIGHTLY COOLER TEMPS WILL PERSIST THROUGH THE REST OF THE SHORT TERM WITH THE FRONT REMAINING ACROSS SOME PORTION OF THE STATE. LONG TERM...WEDNESDAY THROUGH FRIDAY THE UPPER TROUGH REMAINS IN PLACE OVER THE EASTERN U.S. WHILE THE UPPER RIDGE WAS CENTERED OVER THE SW U.S. UPPER NORTHWEST FLOW CONTINUES INTO THE SOUTHERN PLAINS...WITH THE POTENTIAL FOR SHORT WAVE ENERGY TO MAKE ITS WAY TO AR...AS WELL AS POSSIBLE FRONTAL BOUNDARIES. ON WEDNESDAY...THE PREVIOUS FRONT HAS LIFTED NORTH AS A SOUTH WIND FLOW HAS RETURNED MOISTURE BACK TO AR. THE NEXT FRONTAL BOUNDARY IS SEEN OVER THE UPPER PLAINS WITH PLENTY OF SHORT WAVE ENERGY IN THE MEAN FLOW. A SLIGHT CHANCE OF CONVECTION IS IN THE FORECAST FOR WEDNESDAY. THE ECMWF MODEL CONTINUES TO SHOW THE SHORT WAVE ENERGY ASSOCIATED WITH THE FRONT. ON THURSDAY THE FRONT WILL BE SAGGING INTO AR...WITH UPPER SUPPORT...AND A SLIGHT CHANCE OF CONVECTION IS IN THE FORECAST. THIS MAY HAVE TO BE UPPED WITH LATER FORECASTS. ON FRIDAY...THE FRONT WILL HAVE SAGGED TO CENTRAL TO SOUTHERN AR...WITH AGAIN SOME POSSIBLE CONVECTION MAINLY OVER CENTRAL TO SOUTHERN AR. UNCERTAINTY DOES EXIST ON HOW FAR SOUTH THE FRONT MAKES IT...BUT IF THE UPPER TROUGH IS AS DEEP AS THE ECMWF IS FORECASTING...THE FRONT COULD MAKE IT TO NORTHERN LA. THE GFS IS SIMILAR WITH ITS TRENDS...WHILE THE UPPER TROUGH OVER THE EAST IS NOT AS STRONG AS THE ECMWF. ALSO LATE IN THE PERIOD A TROPICAL SYSTEM MAY BE EFFECTING THE FLORIDA GULF. TEMPERATURES WILL BE AROUND NORMAL VALUES TO BELOW BASED ON RAIN AND CLOUDS. AREAS THAT SEE LITTLE TO NO RAIN WILL HAVE AT OR A BIT ABOVE NORMAL HIGH TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 74 90 71 91 / 40 50 20 30 CAMDEN AR 74 100 70 98 / 20 40 20 20 HARRISON AR 71 89 70 90 / 40 40 20 30 HOT SPRINGS AR 76 98 74 96 / 30 40 20 20 LITTLE ROCK AR 77 94 72 94 / 30 40 20 30 MONTICELLO AR 75 97 72 95 / 30 40 20 20 MOUNT IDA AR 74 97 73 96 / 30 40 20 20 MOUNTAIN HOME AR 72 90 71 91 / 40 40 20 30 NEWPORT AR 74 89 71 91 / 40 50 20 30 PINE BLUFF AR 77 97 74 95 / 30 40 20 20 RUSSELLVILLE AR 75 94 73 95 / 30 40 20 30 SEARCY AR 76 90 72 92 / 40 50 20 30 STUTTGART AR 76 92 73 93 / 30 50 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER- GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-WHITE-WOODRUFF-YELL. && AVIATION...63
Hazardous weather outlook, Aug 20, 5:00 AM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT AUG 20 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL HIGH PRESSURE RIDGE WILL BUILD A BIT BACK OVER ARKANSAS TODAY...AND LOWER THE CHANCES OF STORMS SOME IN THE AFTERNOON. THE MAIN AREAS WILL BE OVER NORTHERN AREAS. AN ISOLATED STRONG TO SEVERE STORM WILL BE POSSIBLE...WITH DAMAGING WINDS THE MAIN THREAT. TONIGHT THERE IS ALSO A CHANCE OF SHOWERS AND THUNDERSTORMS AS A FRONT SAGS INTO NORTHERN ARKANSAS. ALSO TODAY HOT TEMPERATURES AND ELEVATED MOISTURE LEVELS WILL RESULT IN HIGH HEAT INDEX VALUES THIS AFTERNOON OVER MUCH OF SOUTHERN AND CENTRAL ARKANSAS. A HEAT ADVISORY WILL BE IN EFFECT FOR INDICES LIKELY TO EXCEED 105 DEGREES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY THE UPPER HIGH PRESSURE RIDGE WILL RETROGRADE BACK TO THE WEST...ALLOWING A RETURN OF UPPER LEVEL NORTHWEST FLOW FOR THE SECOND HALF OF THE WEEKEND AND INTO THE COMING WEEK. THIS FLOW WILL BRING SOME UPPER LEVEL WEATHER SYSTEMS TO THE AREA...AND HELP THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. ALSO ON SUNDAY...A FRONT WILL SAG INTO ARKANSAS. THE COMBINATION OF THE TWO...WILL BRING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. EACH DAY... THERE IS SOME UNCERTAINTY OF THE OVERALL TIMING AND INTENSITY OF STORMS...BUT ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER SOME PART OF ARKANSAS. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL WILL BE A LESSER THREAT. ALSO AT TIMES HEAT INDEX VALUES WILL BE OVER 100 TO AROUND 105 DEGREES...AND A HEAT ADVISORY MAY BE IN EFFECT. EXTRA CAUTION SHOULD BE TAKEN DURING PERIODS OF HIGH HEAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY DUE TO THE ISOLATED NATURE OF ANY SEVERE STORMS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Special weather statement, Aug 20, 10:37 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1037 AM CDT SAT AUG 20 2011 ARZ016-025-033-034-201630- INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR- 1037 AM CDT SAT AUG 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...EASTERN WHITE... SOUTHERN JACKSON AND EXTREME SOUTHERN INDEPENDENCE COUNTIES UNTIL 1130 AM CDT... AT 1030 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A DRY GUST FRONT WITH WINDS UP TO 40 MILES PER HOUR. THIS GUST FRONT WAS LOCATED ALONG A LINE FROM 3 MILES SOUTHEAST OF ALGOA TO NEAR BARE STONE...AND MOVING SOUTH AT 30 MPH. THOUGH NO RAINFALL OR LIGHTNING ARE EXPECTED...WIND GUSTS UP TO 40 MPH WILL BE SEEN AS THE GUST FRONT CONTINUES SOUTH. * LOCATIONS IMPACTED INCLUDE... SEARCY... AUGUSTA... WEST POINT... TUPELO... STEPROCK... RUSSELL... PRYOR... PATTERSON... MCFADDEN... MCCRORY... KENSETT... JUDSONIA... HURRICANE LAKE WMA... HIGGINSON... GEORGETOWN... BALD KNOB... ALGOA... WORDEN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3509 9178 3552 9178 3557 9103 3513 9104 TIME...MOT...LOC 1532Z 356DEG 26KT 3547 9106 3543 9161 BJS
Special weather statement, Aug 20, 1:06 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 106 PM CDT SAT AUG 20 2011 ARZ041-052-201820- MONTGOMERY AR-PIKE AR- 106 PM CDT SAT AUG 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE AND SOUTHERN MONTGOMERY COUNTIES UNTIL 115 PM CDT... AT 102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF MANFRED...OR 11 MILES SOUTH OF MT IDA...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SEGUR... GLENWOOD... CADDO GAP... STRAWN MTN... SHARP TOP MTN... NELSON MTN... MARKHAM MTN... MANFRED... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3440 9343 3428 9354 3437 9370 3448 9362 TIME...MOT...LOC 1806Z 299DEG 12KT 3438 9360 55
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 10:37 AM CDT | Special Weather Statement | LZK | White, Woodruff | 53 min |
| Aug 20, 1:06 PM CDT | Special Weather Statement | LZK | Montgomery | 14 min |
| Aug 20, 2:28 PM CDT | Special Weather Statement | LZK | Montgomery | 32 min |
| Aug 20, 3:04 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 41 min |
| Aug 20, 3:31 PM CDT | Severe Thunderstorm Warning | LZK | Scott, Yell | 44 min |
| Aug 20, 3:34 PM CDT | Special Weather Statement | LZK | Scott | 46 min |
| Aug 20, 4:00 PM CDT | Special Weather Statement | LZK | Newton | 45 min |
| Aug 20, 4:21 PM CDT | Special Weather Statement | LZK | Yell | 44 min |
| Aug 20, 4:55 PM CDT | Special Weather Statement | LZK | Newton | 30 min |
| Aug 20, 5:00 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 30 min |
| Aug 20, 5:01 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| Aug 20, 5:20 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Searcy | 25 min |
| Aug 20, 5:32 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 21 min |
| Aug 20, 5:33 PM CDT | Special Weather Statement | LZK | Marion | 47 min |
| Aug 20, 5:43 PM CDT | Special Weather Statement | LZK | Boone | 47 min |
| Aug 20, 5:48 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 42 min |
| Aug 20, 6:08 PM CDT | Special Weather Statement | LZK | Newton | 47 min |
| Aug 20, 6:10 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Searcy | 50 min |
| Aug 20, 6:14 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 46 min |
| Aug 20, 6:40 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 36 min |
| Aug 20, 6:52 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Searcy | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.